Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: topamax..sigh :( Paintmom

Posted by Author-in-Training on March 23, 2005, at 19:31:33

In reply to Re: topamax..sigh :( platinumbride, posted by Paintmom on January 2, 2005, at 15:51:03

> >
> >
> > Let me sum up my convoluted post:
> > flu symptoms anyone?
> > 200 mgs? for how long at 200 mgs? a week? 6 weeks?
> >
> > Thanks,
> > Diane
> >
> >
>
> I got sick about a week ago...sore throat ...chest congestion...I usually get this around this time of year....and it's usually hard to shake cause I have Chronic Fatigue and Asthma...but in spite of an antibiotic...it's hanging on....unless it's viral....then that would make sense...but I am starting to wonder if it could be the topamax...
> I am drinking like a mad woman (water)
>
> thanks
> Paintmom
>
I have been sick also - some sort of sinus thing with headaches for the past 6 days. I'm on topomax 75mg am and 75mg pm , sick to my stomach, occasional vomiting. Very tired, no ambition to excercise, do laundry, cook, etc. Started taking Topomax about 3 months ago for migraines, which it is working for, but wondering now what it is causing again...........bringing on depression that I'm on meds for already????


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Author-in-Training thread:50878
URL: http://www.dr-bob.org/babble/20050322/msgs/474749.html